# SDR CALA2022033100814

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 74,329 hours, 31,626 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: D5348005238100
- Condition: Corroded
- Location: Fr64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE BULK CARGO COMPARTMENT FOUND CORROSION IN FRAME 64 TO FRAME 65 STR 33 TO 25 REQ. EVALUATION AS NOTED ON LTPR NR# 5001118110-0020. INSPECTION PERFORMED ON AFT CRG COMPARTMENT, FOUND CORROSION ON CONSIDERED MAJOR AND PERMANENT CATEGORY A WITH NO INSPECTION CLIP LOCATED AT FR65 BTW STGR 29RH-31RH IS BEYOND ECONOMICAL REQUIREMENTS IAW A319 SRM TASK 51-72-11-911-001 REV.140. WORK REPAIR DUE TO HEAVY CORROSION AND REQUIRES REPLACEMENT. ACCOMPLISHED BY 5H0348 AND INSPECTED BY 5H0619. REPLACEMENT OF CLIP LOCATED AT FR65 BTW STGR 29RH-31RH IS
